# SDR HNAA9792401

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 10,972 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHO/PHL - FLT 3201 - DURING PRE-FLIGHT CHECKS, FOUND THE AFT CEILING OVERHEAD EMERGENCY LIGHT AND LEFT HAND AFT EXTERIOR EGRESS LIGHTS INOPERABLE.  REMOVED AND REPLACED 3351-PS3 EMERGENCY BATTERY.  (X)
